Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 4 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 4 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF    
Linear functional transformations in general spaces
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 37 (1931), 185-212
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562128
On the zeros of exponential sums and integrals
R. E. Langer.
Bull. Amer. Math. Soc. 37 (1931), 213-239
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562129
Types of series and types of summability
C. N. Moore.
Bull. Amer. Math. Soc. 37 (1931), 240-250
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562130
Factorability of numerical functions
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 251-253
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562131
Two types of connected sets
P. M. Swingle.
Bull. Amer. Math. Soc. 37 (1931), 254-258
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562132
Quadrilaterals inscribed and circumscribed to a plane cubic
A. H. Diamond.
Bull. Amer. Math. Soc. 37 (1931), 258-260
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562133
On a type of illusory theorem concerning higher indeterminate equations
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 261-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562134
Parametric solutions of certain diophantine equations
T. A. Pierce.
Bull. Amer. Math. Soc. 37 (1931), 264-266
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562135
Sums of four or more values $𝜇x^{2} + 𝜈x$ of for integers $x$
Gordon Pall.
Bull. Amer. Math. Soc. 37 (1931), 267-270
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562136
Groups generated by two operators whose squares are invariant
G. A. Miller.
Bull. Amer. Math. Soc. 37 (1931), 270-275
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562137
On a problem of N. Aronszajn and an axiom of R. L. Moore
Leo Zippin.
Bull. Amer. Math. Soc. 37 (1931), 276-280
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562138
Statistics of a set of closed intervals
F. H. Murray.
Bull. Amer. Math. Soc. 37 (1931), 281-286
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562139
Extension of a theorem of Mazurkiewicz
R. L. Wilder.
Bull. Amer. Math. Soc. 37 (1931), 287-293
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562140
A property of continua similar to local connectivity
W. A. Wilson.
Bull. Amer. Math. Soc. 37 (1931), 294-300
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562141
On the Wedderburn norm condition for cyclic algebras
A. A. Albert.
Bull. Amer. Math. Soc. 37 (1931), 301-312
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1562142